# SDR CA100217003

- Difficulty date: November 22, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,940 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Elbow
- Part number: 310047001
- Condition: Fractured
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BOLT REPLACEMENT CAMPAIGN RGB OIL PRESSURE TRANSFER ELBOW PN 3100470-01 WAS VISUALLY INSPECTED AND FOUND THE OTBD MOUNTING PAD ATTACHMENT LOOP FRACTURED. (TC 20100217003)
